# SDR KZ52002F00001

- Difficulty date: August 15, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N5078N
- Make and model: Beech 65
- Aircraft serial: LF16
- Engine: Lyc IO720A1B
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: MHJ3151S
- Part serial: M2396
- Condition: Broken
- Location: Armature
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NEW STARTER NEEDS TO BE DESIGNED.  ENGINE DID NOT KICK BACK DURING START.
